# SDR USAA2013082600012

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 25,171 hours, 10,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2944
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 37,206 hours, 15,138 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE LEFT AFT EPSU FAILED DURING EMERGENCY LIGHTS TEST.  MX R & R EPSU IAW 33-51-38-0401.  UNIT TESTED GOOD.
